# SDR IPXA2020071317648

- Difficulty date: June 28, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71121
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  MAIN CABIN LONGERON 6R SPLICE AT BS 1531/5-123 IS CRACKED.REMOVED AND REPLACED MAIN CABIN CRACKED LONGERON 6R SPLICE AT BS 1531/5-123 IAW SRM 51-33-01. (MINOR)
